# SDR V9M2002F00000

- Difficulty date: October 6, 2002
- Submitted: October 31, 2002
- Operation: Air carrier
- Aircraft: N22BH
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9040
- Engine: Rroyce BR700710A110
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Brace
- Part number: GW312200H5
- Condition: Failed
- Location: Prox Sensor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON EXTENSION OF LANDING GEAR, AN UNSAFE GEAR ECAS MESSAGE AND LT MAIN GEAR SHOWED UNSAFE INDICATION.  FAILED PROX SENSOR TARGET WITH IN BRACE.  MODIFICATION TO BRACE UNDER REVIEW AT MFG.
